# SDR ASAA2023072744312

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 1,227 hours, 363 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU FAILED TO START AND APU FAULT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED APU BITE PROCEDURES, FOUND MAINT MSG 49-41011 "NO FLAME SHUTDOWN" LOGGED ON LEG 0, PERFORMED B737-9 IFIM TASK 49-40-00-810-804 STEP B(2)B, NO ACTIVE FAULTS NOTED. STARTED APU X3 LOADED IT, NO PROBLEM NOTED.
